Volume 19, Number 4
Previous Issue Next Issue

Qin Ni

J. Comp. Math., 19 (2001), pp. 337-346

Preview Purchase PDF Citation 0 564 Abstract

Shi Ming Zheng

J. Comp. Math., 19 (2001), pp. 347-356

Preview Purchase PDF Citation 0 594 Abstract

Yu Fei Yang & Dong Hui Li

J. Comp. Math., 19 (2001), pp. 357-364

Preview Purchase PDF Citation 0 631 Abstract

Yao Tang Li & Ji Cheng Li

J. Comp. Math., 19 (2001), pp. 365-370

Preview Purchase PDF Citation 0 615 Abstract

Ning Zhao & Hua Mu Wu

J. Comp. Math., 19 (2001), pp. 371-384

Preview Purchase PDF Citation 1 593 Abstract

Yan Ping Chen & Yun Qing Huang

J. Comp. Math., 19 (2001), pp. 385-392

Preview Purchase PDF Citation 0 586 Abstract

Fa Yong Zhang & Shu Juan Lu

J. Comp. Math., 19 (2001), pp. 393-406

Preview Purchase PDF Citation 0 587 Abstract

Shu Hua Zhang, Tao Lin, Yan Ping Lin & Ming Rao

J. Comp. Math., 19 (2001), pp. 407-422

Preview Purchase PDF Citation 0 603 Abstract

Mo Mu & Yun Qing Huang

J. Comp. Math., 19 (2001), pp. 423-432

Preview Purchase PDF Citation 0 578 Abstract

Jie Qing Tan

J. Comp. Math., 19 (2001), pp. 433-444

Preview Purchase PDF Citation 0 587 Abstract

Luis Vazquez & Jose L. Vazquea-Poletti

J. Comp. Math., 19 (2001), pp. 445-448

Preview Purchase PDF Citation 0 589 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80